Cubature formulas with a minimal number of nodes, and some matrix problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 63-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_7_a9,
author = {G. G. Rasputin},
title = {Cubature formulas with a~minimal number of nodes, and some matrix problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--69},
year = {1992},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_7_a9/}
}
G. G. Rasputin. Cubature formulas with a minimal number of nodes, and some matrix problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 63-69. http://geodesic.mathdoc.fr/item/IVM_1992_7_a9/